# SDR USAA2010113092687

- Difficulty date: October 29, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- Aircraft time: 46,531 hours, 6,484 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: F5347922220100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CWF - C2 - MAJOR REPAIR - INTERGRAINULAR CORROSION ON FLOOR AUXILLARY BEAM AT FR75A BETWEEN -Y450 TO -Y794.3.  REPLACED FLOOR AUXILLARY BEAM AT FR75A BETWEEN -Y450 TO -Y794.3 IAW A330 SRM 57-72-11 & 51-42-11.
